# SDR DALA2023100208064

- Difficulty date: September 29, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N828DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31939
- Aircraft time: 26,543 hours, 10,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2993056) FWD CARGO COMP. L/H Z CHANNEL AT STA 500A-500L STR 25L WL 158 HAS MULTIPLE SPOTS OF CORROSION. REMOVED AND REPLACED L/H Z CHANNEL AT STA 500A-500L STR 25L WL 158 AND BAFFLE CLIP AT STA 400 PER B737-900 SRM 53-00-53-2R-5, DWG 143A7501 REV.B AND DWG 143A7505.
